RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 6, Pages 1036–1049 (Mi de3731)  

Ordinary Differential Equations

On the question of estimates for the Green function of a two-point boundary value problem

B. L. Shekhter

Tbilisi State University, Institute of Applied Mathematics

Full text: PDF file (1038 kB)

Bibliographic databases:
UDC: 517.927.2
Received: 21.06.1977

Citation: B. L. Shekhter, “On the question of estimates for the Green function of a two-point boundary value problem”, Differ. Uravn., 15:6 (1979), 1036–1049

Citation in format AMSBIB
\Bibitem{She79}
\by B.~L.~Shekhter
\paper On the question of estimates for the Green function of a two-point boundary value problem
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 6
\pages 1036--1049
\mathnet{http://mi.mathnet.ru/de3731}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=538345}
\zmath{https://zbmath.org/?q=an:0407.34023}


Linking options:
  • http://mi.mathnet.ru/eng/de3731
  • http://mi.mathnet.ru/eng/de/v15/i6/p1036

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020